# SDR USAA2014031700009

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141N8324
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FWD CABIN L1 DOOR CUT OUT LOWER SILL SCUFF PLATE SUPPORT ANGLES BETWEEN BS 333.5 TO BS 365.25, LBL 64.  REPLACED SCUFF PLATE SUPPORT ANGLES BETWEEN BS 333.5 TO BS 365.25, LBL 64 IAW SRM 51-10-02, 53-10-15-1A-1 & 51-40-02.
